Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 986343, 12 pages
Research Article

Asymptotic Behavior of Solutions to Half-Linear -Difference Equations

Institute of Mathematics, Academy of Sciences of the Czech Republic, Žižkova 22, 61662 Brno, Czech Republic

Received 11 October 2010; Accepted 18 November 2010

Academic Editor: Elena Braverman

Copyright © 2011 Pavel Řehák. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pavel Řehák, “Asymptotic Behavior of Solutions to Half-Linear -Difference Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 986343, 12 pages, 2011. doi:10.1155/2011/986343